# SDR DXTA2020090864055

- Difficulty date: September 6, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N428QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500485
- Aircraft time: 1,149 hours, 906 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Vibration
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT WHEN THE BRAKES WERE APPLIED WE SENSED A FAINT VIBRATION.  BRAKES SEEM TO FUNCTION NORMALLY OTHERWISE, SO WE CONTINUED THE FLIGHT.  AFTER LANDING, BEGINNING ON THE ROLL OUT WITH BOTH BRAKES APPLIED, THE RIGHT BREAK BEGAN TO GRAB RANDOMLY AND AT TIMES WOULD SHUTTER UNTIL RELEASED.  DIRECTIONAL CONTROL DURING TAXI IN WAS MADE MORE DIFFICULT WHEN BRAKES WERE APPLIED BECAUSE OF THIS.  SIGN OFF.  PERFORMED A VISUAL INSPECTION OF RT BRAKE AND BRAKE LINES WITH NO DEFECTS NOTED.  PERFORMED BLEEDING PROCEDURE OF RT BRAKE, IAW PHENOM 300 MM CH 32-40-00 TAXIED AIRCRAFT AND PERFORMED OPERATIONAL CHECKS OF BRAKES.  BRAKES OPERATE NORMALLY AT THIS TIME.  SERVICED HYDRAULIC SYSTEM IAW PHENOM 300 MLM CH 12-'13-00.
